# SDR HALA2009100700452

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33423
- Aircraft time: 25,199 hours, 4,851 cycles
- Engine: Pwa PW4060
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Condition: Torn
- Location: Gearbox Breather
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND NR 2 ENG GEAR BOX BREATHER SEAL TO EXHAUST COWL TORN.  REMOVED TORN BREATHER ASSY & INSTALLED NEW BREATHER ASSY. CKS GOOD. SEALS TO EXHAUST COWL NOW OK FOR SERVICE.
